Posted by Mary (220.127.116.11) on August 04, 1999 at 04:57:31:
In Reply to: nausea posted by kim on August 03, 1999 at 22:25:34:
It may well be the drugs nearly all of them have it as a potential s/e.
But I have clusters and I have nausea and projectile vomiting at times.
No-one can tell me that clusters and nausea don't go together because for me I know they do.
Sometimes the beast backs off a bit after I have actually been sick - no idea why.
I think that there are symptoms common to us all but there is some difference and we should
all be careful of making people feel illegitimate. Its bad enough convincing the world about our CH's.
Just a thought. Bit of a sore point for me sometimes.
Meds wise I *have* to take an anti-emetic daily for the duration of my cluster.
Which come complete with their own little bundle of horrid side effects.
I guess we all have our ch idiosyncracies!
with love to all
Post a Followup